MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1055
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d low sorb 2ss 0.2m cv the tubing was damaged.There was no report of patient impact.The following information was provided by the initial reporter: we have been using bd maxguard extension set ref #me1055 for a long time.We noticed that the new batches are different with the leur lock not sliding back as it used to be.Previous model lot #20045474, current lot #23029011.
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of luer lock not no product or photo was returned by the customer.The customer complaint of adapter/ connector defective/ damaged could not be verified due to the product not being returned for failure investigation.A device history record review for model me1055 lot number 23029011 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.A review of the male luer connector has determined that it is constructed within its design parameters.The male luer connector design does not allow for the securement collar to travel freely on the tubing set, and now sits in a groove on the male luer body.
 
Event or Problem Description

Brand Name
BD ALARIS¿ LVP 20D LOW SORB 2SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17114391
Report Number9616066-2023-01160
Device Sequence Number6649471
Product Code FPA
UDI-Device Identifier10885403236020
UDI-Public(01)10885403236020
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2026
Device Model NumberME1055
Device Catalogue NumberME1055
Device Lot Number23029011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown